# SDR QXEA200800375

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 3,234 hours, 3,183 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Contaminated
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - AFT GALLEY SERVICE DOOR HARD TO OPEN AND CLOSE.  REMOVED DEBRIS FROM THE DOOR HANDLE AREA.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
